Economics at your fingertips  

Stochastic Processes and their Applications

1973 - 2019

Current editor(s): T. Mikosch

From Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

2019, volume 129, issue 5

Concentration of dynamic risk measures in a Brownian filtration pp. 1477-1491 Downloads
Ludovic Tangpi
Solving backward stochastic differential equations with quadratic-growth drivers by connecting the short-term expansions pp. 1492-1532 Downloads
Masaaki Fujii and Akihiko Takahashi
Rough differential equations with power type nonlinearities pp. 1533-1555 Downloads
Prakash Chakraborty and Samy Tindel
Hitting-time limits for some exceptional rare events of ergodic maps pp. 1556-1567 Downloads
Roland Zweimüller
Absolute continuity of the law for the two dimensional stochastic Navier–Stokes equations pp. 1568-1604 Downloads
Benedetta Ferrario and Margherita Zanella
On Bernstein type inequalities for stochastic integrals of multivariate point processes pp. 1605-1621 Downloads
Hanchao Wang, Zhengyan Lin and Zhonggen Su
Markov processes conditioned on their location at large exponential times pp. 1622-1658 Downloads
Steven N. Evans and Alexandru Hening
Quasistationary distributions for one-dimensional diffusions with singular boundary points pp. 1659-1696 Downloads
Alexandru Hening and Martin Kolb
Generalized refracted Lévy process and its application to exit problem pp. 1697-1725 Downloads
Kei Noba and Kouji Yano
Stochastic invariance of closed sets with non-Lipschitz coefficients pp. 1726-1748 Downloads
Eduardo Abi Jaber, Bruno Bouchard and Camille Illand
A scaling analysis of a star network with logarithmic weights pp. 1749-1781 Downloads
Philippe Robert and Amandine Véber
The first hitting time of the integers by symmetric Lévy processes pp. 1782-1794 Downloads
Yasuki Isozaki
Distributions of a particle’s position and their asymptotics in the q-deformed totally asymmetric zero range process with site dependent jumping rates pp. 1795-1828 Downloads
Eunghyun Lee and Dong Wang
Polynomial processes in stochastic portfolio theory pp. 1829-1872 Downloads
Christa Cuchiero

2019, volume 129, issue 4

Stochastic and partial differential equations on non-smooth time-dependent domains pp. 1097-1131 Downloads
Niklas L.P. Lundström and Thomas Önskog
Persistence of sums of correlated increments and clustering in cellular automata pp. 1132-1152 Downloads
Hanbaek Lyu and David Sivakoff
Reflected BSDEs with regulated trajectories pp. 1153-1184 Downloads
Tomasz Klimsiak, Maurycy Rzymowski and Leszek Słomiński
Affine representations of fractional processes with applications in mathematical finance pp. 1185-1228 Downloads
Philipp Harms and David Stefanovits
Integral representations of martingales for progressive enlargements of filtrations pp. 1229-1258 Downloads
Anna Aksamit, Monique Jeanblanc and Marek Rutkowski
Systems of quasi-variational inequalities related to the switching problem pp. 1259-1286 Downloads
Tomasz Klimsiak
Robust mean–variance hedging via G-expectation pp. 1287-1325 Downloads
Francesca Biagini, Jacopo Mancin and Thilo Meyer Brandis
Discrete-time trawl processes pp. 1326-1348 Downloads
Paul Doukhan, Adam Jakubowski, Silvia R.C. Lopes and Donatas Surgailis
Asymptotic normality of high level-large time crossings of a Gaussian process pp. 1349-1370 Downloads
Federico Dalmao, José R. León, Ernesto Mordecki and Stéphane Mourareau
A rigidity property of superpositions involving determinantal processes pp. 1371-1378 Downloads
Yanqi Qiu
Berry–Esseen estimates for regenerative processes under weak moment assumptions pp. 1379-1412 Downloads
Xiaoqin Guo and Jonathon Peterson
Non-equilibrium and stationary fluctuations of a slowed boundary symmetric exclusion pp. 1413-1442 Downloads
Tertuliano Franco, Patrícia Gonçalves and Adriana Neumann
Ergodic aspects of some Ornstein–Uhlenbeck type processes related to Lévy processes pp. 1443-1454 Downloads
Jean Bertoin
Derivation of mean-field equations for stochastic particle systems pp. 1455-1475 Downloads
Stefan Grosskinsky and Watthanan Jatuviriyapornchai

2019, volume 129, issue 3

A pathwise approach to the extinction of branching processes with countably many types pp. 713-739 Downloads
Peter Braunsteins, Geoffrey Decrouez and Sophie Hautphenne
Central limit theorems for biased randomly trapped random walks on Z pp. 740-770 Downloads
Adam Bowditch
On the link between infinite horizon control and quasi-stationary distributions pp. 771-798 Downloads
Nicolas Champagnat and Julien Claisse
Pathwise superhedging for time-dependent barrier options on càdlàg paths—Finite or infinite tradeable European, One-Touch, lookback or forward starting options pp. 799-821 Downloads
Martin Forde
Sensitivity of the Hermite rank pp. 822-840 Downloads
Shuyang Bai and Murad S. Taqqu
On limit theorems for fields of martingale differences pp. 841-859 Downloads
Dalibor Volný
Invariance principle for biased bootstrap random walks pp. 860-877 Downloads
Andrea Collevecchio, Kais Hamza and Yunxuan Liu
Random locations of periodic stationary processes pp. 878-901 Downloads
Jie Shen, Yi Shen and Ruodu Wang
Multidimensional Markovian FBSDEs with super-quadratic growth pp. 902-923 Downloads
Michael Kupper, Peng Luo and Ludovic Tangpi
Hydrodynamic limit for the Ginzburg–Landau ∇ϕ interface model with non-convex potential pp. 924-953 Downloads
Jean-Dominique Deuschel, Takao Nishikawa and Yvon Vignaud
Conditioned real self-similar Markov processes pp. 954-977 Downloads
Andreas E. Kyprianou, Víctor M. Rivero and Weerapat Satitkanitkul
On sojourn of Brownian motion inside moving boundaries pp. 978-994 Downloads
Stéphane Seuret and Xiaochuan Yang
A Feynman–Kac formula for stochastic Dirichlet problems pp. 995-1012 Downloads
Máté Gerencsér and István Gyöngy
Non-Gaussian quasi-likelihood estimation of SDE driven by locally stable Lévy process pp. 1013-1059 Downloads
Hiroki Masuda
The dynamics of critical fluctuations in asymmetric Curie–Weiss models pp. 1060-1095 Downloads
Paolo Dai Pra and Daniele Tovazzi

2019, volume 129, issue 2

MEXIT: Maximal un-coupling times for stochastic processes pp. 355-380 Downloads
Philip A. Ernst, Wilfrid S. Kendall, Gareth O. Roberts and Jeffrey S. Rosenthal
Linear–quadratic stochastic two-person nonzero-sum differential games: Open-loop and closed-loop Nash equilibria pp. 381-418 Downloads
Jingrui Sun and Jiongmin Yong
Nonparametric inference for the spectral measure of a bivariate pure-jump semimartingale pp. 419-451 Downloads
Viktor Todorov
Density symmetries for a class of 2-D diffusions with applications to finance pp. 452-472 Downloads
Konstantinos Dareiotis and Erik Ekström
On weak uniqueness and distributional properties of a solution to an SDE with α-stable noise pp. 473-506 Downloads
Alexei M. Kulik
Process convergence for the complexity of Radix Selection on Markov sources pp. 507-538 Downloads
Kevin Leckey, Ralph Neininger and Henning Sulzbach
Approximation of Markov semigroups in total variation distance under an irregular setting: An application to the CIR process pp. 539-571 Downloads
Clément Rey
Uniform asymptotics for compound Poisson processes with regularly varying jumps and vanishing drift pp. 572-603 Downloads
Bart Kamphorst and Bert Zwart
Exponential functionals of Lévy processes and variable annuity guaranteed benefits pp. 604-625 Downloads
Runhuan Feng, Alexey Kuznetsov and Fenghao Yang
Linear Volterra backward stochastic integral equations pp. 626-633 Downloads
Yaozhong Hu and Bernt Øksendal
Representation of asymptotic values for nonexpansive stochastic control systems pp. 634-673 Downloads
Juan Li and Nana Zhao
Randomized filtering and Bellman equation in Wasserstein space for partial observation control problem pp. 674-711 Downloads
Elena Bandini, Andrea Cosso, Marco Fuhrman and Huyên Pham

2019, volume 129, issue 1

Mean field limits for nonlinear spatially extended Hawkes processes with exponential memory kernels pp. 1-27 Downloads
J. Chevallier, A. Duarte, E. Löcherbach and G. Ost
Strong convergence rates for nonlinearity-truncated Euler-type approximations of stochastic Ginzburg–Landau equations pp. 28-69 Downloads
Sebastian Becker and Arnulf Jentzen
Synchronization and functional central limit theorems for interacting reinforced random walks pp. 70-101 Downloads
Irene Crimaldi, Paolo Dai Pra, Pierre-Yves Louis and Ida G. Minelli
Quenched tail estimate for the random walk in random scenery and in random layered conductance pp. 102-128 Downloads
Jean-Dominique Deuschel and Ryoki Fukushima
Decomposition of Schramm–Loewner evolution along its curve pp. 129-152 Downloads
Dapeng Zhan
The existence of geodesics in Wasserstein spaces over path groups and loop groups pp. 153-173 Downloads
Jinghai Shao
Bridge representation and modal-path approximation pp. 174-204 Downloads
Jiro Akahori, Xiaoming Song and Tai-Ho Wang
Ratios of ordered points of point processes with regularly varying intensity measures pp. 205-222 Downloads
Yuguang Ipsen, Ross Maller and Sidney Resnick
An arcsine law for Markov random walks pp. 223-239 Downloads
Gerold Alsmeyer and Fabian Buckmann
The Vlasov–Poisson–Fokker–Planck equation in an interval with kinetic absorbing boundary conditions pp. 240-282 Downloads
Hyung Ju Hwang and Jinoh Kim
Infinite horizon asymptotic average optimality for large-scale parallel server networks pp. 283-322 Downloads
Ari Arapostathis and Guodong Pang
On the consistent filtering of convergent semimartingales pp. 323-335 Downloads
David Levanony
Multidimensional random walk with reflections pp. 336-354 Downloads
Judith Kloas and Wolfgang Woess
Page updated 2019-05-21